一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (585k)
Article in Japanese

Case Report

Development of a sarcoid-like reaction after the administration of pembrolizumab in a patient with pulmonary adenocarcinoma

Yuki Kataa  Tsutomu Kawasakia  Kaori Okayasua  Koji Unouraa  Takehiko Shimoyamab  Jiro Kumagaic 

aDepartment of Respiratory Medicine, Yokohama City Minato Red Cross Hospital
bDepartment of Respiratory Surgery, Yokohama City Minato Red Cross Hospital
cDepartment of Pathology Diagnosis, Yokohama City Minato Red Cross Hospital

ABSTRACT

We present the case of a 48-year-old woman who was referred to us with breathing difficulties. A large-volume left pleural effusion was noted, and she was diagnosed with pleural dissemination of lung adenocarcinoma by thoracoscopic examination under local anesthesia. The expression rate of programmed cell death-ligand 1 (PD-L1) was 90%, and chemotherapy was initiated with pembrolizumab. The pleural dissemination reduced promptly, and tumor marker levels decreased after four courses of chemotherapy.
When the positon emission tomography/computed tomography examination was performed, the fluorodeoxyglucose (FDG) accumulation in the disseminated lesion had disappeared, but bilateral hilar hyperparathyroid lymph node enlargement was noted, which displayed significant fluorodeoxyglucose uptake. A thoracoscopic lymph node biopsy was performed, from which we recognized epithelioid granuloma without necrosis, and diagnosed the patient with a sarcoid-like reaction. There have been few reports of sarcoid-like reactions after pembrolizumab administration for lung adenocarcinoma, and as such, this should be considered as a valuable case.

KEYWORDS

Pembrolizumab  Immune-related adverse effect (irAE)  Sarcoid-like reaction 

Received 20 Dec 2017 / Accepted 2 Mar 2018

AJRS, 7(3): 142-145, 2018

Google Scholar